# SDR COMA0560628

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 13,145 hours, 10,851 cycles
- Engine: Ge CF343A1
- Engine time: 15,971 hours, 14,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5004 - DURING TAKEOFF, ROLL RECEIVED A LT ENGINE VIBRATION CAUTION, ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED AN INSPECTION OF THE MASTER CHIP DETECTOR, PERFORMED GROUND RUNS, DISCREPANCY COULD NOT BE DUPLICATED.
